Some fixed point results in fuzzy metric space using intimate mappings

Vijayabaskerreddy Bonuga, Srinivas Veladi


The aim of this research paper is to prove the existence and uniqueness of common fixed point theorems for four self-mappings in fuzzy metric space using the notion of Intimate mappings. We also provide appropriate illustrations to justify the key points mentioned in the main results.


Fuzzy metric space, Intimate mappings, E.A property, Common E.A property.

Full Text:



L. A Zadeh. Fuzzy sets. Inform. Control, 8(3), 338-353.1965.

Kramosil and J. Michalek. Fuzzy metric and statistical metric spaces, Kybernetika,11(5), 336–344.1975.

M Grabiec. Fixed points in fuzzy metric space. Fuzzy sets and systems, 27(3),385-389.1988.

GeorgeA. Veeramani P. On some results in fuzzy metric spaces. Fuzzy Sets and Systems,64(3),395-399.1994.

S.N Mishra. Nilima Sharma. S.L Singh. Common fixed points of maps on fuzzy metric Spaces. Internat. J. Math & Math.Sci, 17(2),253-258.1994.

S. Hoon cho, On Common fixed points in fuzzy metric spaces. International Mathematical Forum, 1,471-479.2006.

B. Schweizer and A. Sklar. Statistical metric spaces.Pacific.J. Math, 10, 314-334, 1960

E.P. Klement. R.Mesier and E. Pap. Triangular Norms. Kluwer academic Publisher Dordrecht, Trendsin logic 8.2000.

G. Jungck. Murthy P. P and Cho Y. J. Compatible mappings of type (A) and common fixed points. Math. Japonica, 36,381-390.1993.

Y.J.Cho, Fixed points in fuzzy metric spaces, J. Fuzzy . Math, 5(4),949-962.1997.

M. R. Singh, Y. Mahindra Singh, L. Shambhu Singh. Fixed Points of Biased Maps of Type (RM) on Fuzzy Metric Space. Int. J. Contemp. Math. Sciences,4(16),757 – 768.2009.

D.R. Sahu, V.B. Dhagat, M. Srivastava, fixed points with intimate mappings (I), Bull. Calcutta Math. Soc., 93,107-114.2001.

Renu Chugh and Madhu Aggarwal. Fixed points of intimate mappings in uniform spaces. Int. Journal of Mathematical Analysis,6(9), 429-436.2012.

Gopal Meena. Common fixed points for intimate mappings in complex valued metric Spaces. Gen. Math. Notes, 26(2), 97-103.2015.

Praveenkumar, Sanjaykumar, Shin Min Kang, Common fixed for intimate mappings in Multiplicative metric spaces, international journal of pure and applied mathematics, 104(4), 709-718. 2015.

V Srinivas. BVB Reddy. R Umamaheswar Rao. A common fixed point theorem on fuzzy metric space, Kathmandu university journal of science and technology,8(2),77-82.2012.

B. Vijayabaskerreddy. V. Srinivas. Some results in multiplicative metric space using absorbing mappings, Indian Journal of Science and Technology,13(39), 4161-4167.2020.

B. Vijayabaskerreddy.V.Srinivas. Fixed point results on multiplicative semi-metric space, Journal of Scientific research,12(3),341-348.2020.

B Singh,A Jain,A K Govery. Compatibility of type (A) and fixed point theorem in fuzzy metric space. Int.J Contemp.Math. Sciences, 6(21), 1007-1018.2011.

M.Aamri and D. EI Moutawakil. Some new fixed point theorems under strict Contractive conditions journal of mathematical analysis and applications,.270(1),181-188.2002.

Yicheng Liu. Junwu.Zhixiang Li. Common fixed points of single-valued and multivalued maps. International Journal of Mathematics and Mathematical Sciences, 19,3045-3055.2005.



  • There are currently no refbacks.

Copyright (c) 2023 Vijayabaskerreddy Bonuga, Srinivas Veladi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.